Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Put 4 drops of fenistil in nose by mistake. What to do?

User rating for this question
Very Good
Answered by

Pain Medicine & Palliative Care Specialist
Practicing since : 1983
Answered : 1337 Questions
Question
Hi
we have put 4 drops of fenistil drop in my child nose by mistake.please tell us if we have to take any urgent step
Posted Sat, 19 Oct 2013 in Child Health
 
 
Answered by Dr. Kerry Pottinger 31 minutes later
Brief Answer:
No. This is not an overdose.

Detailed Answer:
Hi,
Thank you for using Healthcare Magic.
I note your child is one year old. Four drops of Fenistil is not an overdose. It would be usual to use 10 drops 3 times per day.
Do not worry, you do not have to take any urgent action.
I hope this has reassured you. If you have any further questions, please do not hesitate to contact me.
Regards,
Dr K A Pottinger,
MBChB FRCA
Above answer was peer-reviewed by
 
Follow-up: Put 4 drops of fenistil in nose by mistake. What to do? 2 minutes later
thk u for u reply. but we have put drops in nose.so I dont have to worry?
 
 
Answered by Dr. Kerry Pottinger 6 minutes later
Brief Answer:
No, do not worry.

Detailed Answer:
Hi,
No, this isn't a problem. Sorry, I did not make this clear in my first answer. This will do no harm, just give the rest orally and your child will still get enough of the dose. Four drops is a small amount will have no adverse effect on the nose and some will probably trickle into the back of the mouth and be swallowed.
I hope this helps.
Regards,
Dr K A Pottinger,
MBChB FRCA
Above answer was peer-reviewed by
 
Follow-up: Put 4 drops of fenistil in nose by mistake. What to do? 1 minute later
thk u so much doctor
 
 
Answered by Dr. Kerry Pottinger 4 minutes later
Brief Answer:
I wish your daughter a speedy recovery.

Detailed Answer:
Hi,
Your are welcome. I hope your daughter gets well soon.
Regards,
Dr K A Pottinger
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor